Issue
Volume 25, Number 5

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 5, 25 (2007). Abstract
pdf
Full Article

Preface
J. Comp. Math., 25 (2007), p. 497. Abstract
pdf
Full Article

Zhong-Zhi Bai and Yong-Hua Gao
Modified Bernoulli Iteration Methods for Quadratic Matrix Equation
J. Comp. Math., 25 (2007), pp. 498-511. Abstract
pdf
Full Article

Xiaoshan Chen and Wen Li
On the Rayleigh Quotient for Singular Values
J. Comp. Math., 25 (2007), pp. 512-521. Abstract
pdf
Full Article

G.-D. Gu, X.-L. Zhou and Lei Lin
A Flexible Preconditioned Arnoldi Method for Shifted Linear Systems
J. Comp. Math., 25 (2007), pp. 522-530. Abstract
pdf
Full Article

Zhongxiao Jia and Yuquan Sun
A QR Decomposition Based Solver for the Least Squares Problems from the Minimal Residual Method for the Sylvester Equation
J. Comp. Math., 25 (2007), pp. 531-542. Abstract
pdf
Full Article

An-Ping Liao and Yuan Lei
Optimal Approximate Solution of the Matrix Equation AXB=C Over Symmetric Matrices
J. Comp. Math., 25 (2007), pp. 543-552. Abstract
pdf
Full Article

Yurui Lin and Linzhang Lu
Structures of Circulant Inverse M-matrices
J. Comp. Math., 25 (2007), pp. 553-560. Abstract
pdf
Full Article

Yimin Wei, Huaian Diao and Sanzheng Qiao
Condition Number for Weighted Linear Least Squares Problem
J. Comp. Math., 25 (2007), pp. 561-572. Abstract
pdf
Full Article

Yu-Jiang Wu and Ai-Li Yang
Incremental Unknowns for the Heat Equation with Time-Dependent Coefficients: Semi-Implicit $\theta$-Schemes and their Stability
J. Comp. Math., 25 (2007), pp. 573-582. Abstract
pdf
Full Article

Zhenyue Zhang, Hongyuan Zha and Wenlong Ying
Fast Parallelizable Methods for Computing Invariant Subspaces of Hermitian Matrices
J. Comp. Math., 25 (2007), pp. 583-594. Abstract
pdf
Full Article

Musheng Wei and Qiaohua Liu
A Numerically Stable Block Modified Gram-Schmidt Algorithm for Solving Stiff Weighted Least Squares Problems
J. Comp. Math., 25 (2007), pp. 595-619. Abstract
pdf
Full Article

Haixia Liang and Erxiong Jiang
An Inverse Eigenvalue Problem for Jacobi Matrices
J. Comp. Math., 25 (2007), pp. 620-630. Abstract
pdf
Full Article